# SDR 00FDEA00151

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C253371
- Condition: Chafed
- Location: Bs 720d+12.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 300 - SKIN CHAFED AT BS 720D+12.5 AT STR 19 LT.  REMOVED AND REPLACED PER FEDEX SRM 53-30-3 FIG 14.  FILLET SEALED PER FEDEX SRM 51-20-4.
